| Model Number |
SUTURETAPE FIBERLOOP W/ NDL WH/BL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 06/10/2025, a sales representative reported via phone that (2) ar-7534 fiberloop® 1.3mm suture tape sutures broke on both.This occurred during a distal biceps repair on (b)(6) 2025.The suture broke.All fragments of the sutures were retrieved.One of the buttons remained in place, and the other button remained in the canal.There was a delay of about 20 minutes to get a new kit and redo everything; it is uncertain if additional anesthesia was administered.There was no harm to the patient.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to either excessive force used during suture passing or the device coming in contact with another device during use.